# SDR COEA2017091306919

- Difficulty date: September 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2711009100500
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT AILERON BELL CRANK ASSY.  REPLACED THE BELLCRANK.
